# SDR SIMA201008503

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 14,681 hours, 13,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4026 AFTER TAKEOFF AROUND FLIGHT LEVEL 120 THE CREW REPORTED HEARING A POP IN THE CABIN FOLLOWED BY A STRONG ODOR IN THE COCKPIT.  THE FLIGHT ATTENDANT REPORTED A ZIP SOUND AROUND ROW 10.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO GREEN BAY AND LANDED WITHOUT INCIDENT.  THE ODOR DISAPPEARED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION OF AIR CONDITIONING DUCTING INSIDE AND OUTSIDE OF AIRCRAFT.  NO DEFECTS NOTED.  PERFORMED POWER RUNS IAW AMM 71-00-01 AND PRESSURIZED AIRCRAFT IAW AMM 21-31-00.  NO SMOKE SMELL OR POPPING NOISE NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
